# SDR SIMA20140729001

- Difficulty date: July 29, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 28,334 hours, 25,490 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900030
- Condition: Burned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE IN CABIN FROM MULTIPLE PSU'S.  DURING TROUBLESHOOTING FOUND PSU BALLAST BETWEEN SEATS 14A - 15A BURNED.  R & R BALLAST IAW AMM 33-21-05.  OPERATIONS CHECKED OK.
